Header menu link for other important links
Multidimensional mechanism design in single peaked type spaces
D. Mishra, , S. Roy
Published in Academic Press Inc.
Volume: 153
Issue: 1
Pages: 103 - 116
We consider implementation of a deterministic allocation rule using transfers in quasi-linear private values environments. We show that in multidimensional single peaked type spaces, an allocation rule is implementable if and only if it satisfies a familiar and simple condition called 2-cycle monotonicity. © 2014 Elsevier Inc.
About the journal
Published in Academic Press Inc.
Open Access
Impact factor